Yesterday I went in for a biopsy and was put under anesthesia. They put a patch behind my ear for nausea. Soon after I got home I took the patch off and threw it away.
I do not like meds. They always cause 'other things' to go wrong, in my opinion. I am almost a virgin when it comes to medications. I say almost because I do take the occasional Tylenol or antibiotic when needed. Oh, and Claritin (children's version.. lol) And I do the vitamins almost every day. But generally, if the doctor tells me I have a problem I try to solve it by changing my lifestyle. Cause I hate meds!!
And so. Today, I'm getting the 'side effects' from that darned old patch. Flushed face. Vertigo. Light headed. Nauseated. blah, blah, blah.
I took some of my (children's) Claritin, hoping it will ease my symptoms... we will see.
A lot of people might do well with meds... but this old girl... not so much.
I'm glad I didn't decide to do a cruise and follow the advice of all those who said "just wear the patch... you'll be fine."
Huh! Gloom, dispair and agony on me. It would have turned out ugly.
Well, now I know.
But in the meantime, I will suffer. And hope these symptoms leave sooner than later.
Anyone else have any adverse effects from the notorious "patch". ?
Gary got me a new iPhone 10X for my birthday... yay! I needed it.. my phone had gotten s-o s-l-o-w. The camera is awesome, but for some re...
my dearest fall how I abhor you but not totally, you know you are a beauty to behold dancing around soft breezes scattering those p...
With #1 son post op and still not feeling the best and the grand-boys out of town with the other side of the family and #2 son working and n...
I am grateful to have the holidays behind me without incident. For the past three years holidays have coincided with family loss. Close f...